Über die Syzygientheorie der Polynomideale.

W. Gröbner

Monatshefte für Mathematik (1949)

  • Volume: 53, page 1-16
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Gröbner, W.. "Über die Syzygientheorie der Polynomideale.." Monatshefte für Mathematik 53 (1949): 1-16. <http://eudml.org/doc/176801>.

author = {Gröbner, W.},
journal = {Monatshefte für Mathematik},
keywords = {Rings, modules, fields},
pages = {1-16},
title = {Über die Syzygientheorie der Polynomideale.},
url = {http://eudml.org/doc/176801},
volume = {53},
year = {1949},

AU - Gröbner, W.
TI - Über die Syzygientheorie der Polynomideale.
JO - Monatshefte für Mathematik
PY - 1949
VL - 53
SP - 1
EP - 16
KW - Rings, modules, fields
UR - http://eudml.org/doc/176801
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.